X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (112) 112
renorming (83) 83
mathematics, applied (47) 47
banach-spaces (39) 39
banach space (33) 33
renorming theory (26) 26
renormings (24) 24
nonexpansive mappings (19) 19
fixed point property (18) 18
fixed point theory (16) 16
analysis (15) 15
functional analysis (14) 14
mathematics - functional analysis (13) 13
norms (12) 12
mathematical theorems (11) 11
applied mathematics (10) 10
mathematics, general (10) 10
spaces (9) 9
banach spaces (8) 8
property (8) 8
convexity (7) 7
smoothness (7) 7
szlenk index (7) 7
46b03 (6) 6
approximation (6) 6
asplund spaces (6) 6
asymptotically isometric copies (6) 6
c (6) 6
operators (6) 6
studies (6) 6
46b20 (5) 5
boundaries (5) 5
geometry (5) 5
mathematical functions (5) 5
network (5) 5
norm (5) 5
radon-nikodym property (5) 5
reflexivity (5) 5
rotund (5) 5
sets (5) 5
space (5) 5
strictly convex (5) 5
trees (5) 5
affine mappings (4) 4
applications of mathematics (4) 4
compact (4) 4
descriptive banach spaces (4) 4
fragmentability (4) 4
kadec renorming (4) 4
locally uniformly rotund (4) 4
locally uniformly rotund norm (4) 4
lur (4) 4
lurs (4) 4
mathematical lattices (4) 4
schauder basis (4) 4
schur property (4) 4
separable spaces (4) 4
sequentially separating norms (4) 4
slices (4) 4
stability (4) 4
topology (4) 4
uniform convexity (4) 4
unit ball (4) 4
von neumann algebras (4) 4
weak-asterisk (4) 4
46b26 (3) 3
algebra (3) 3
asplund operators (3) 3
convergence (3) 3
convex (3) 3
convex-functions (3) 3
countable cover by sets of small local diameter (3) 3
countable covers (3) 3
differentiability (3) 3
general topology (3) 3
greedy basis (3) 3
integers (3) 3
l (3) 3
m-ideal (3) 3
mapping (3) 3
mathematical sequences (3) 3
moore spaces (3) 3
multiple slice localization (3) 3
nonexpansive mapping (3) 3
nonlinear transfer (3) 3
numerical index (3) 3
perceptron convergence procedure (3) 3
polytopes (3) 3
radon–nikodym property (3) 3
random variables (3) 3
relatively weakly open sets (3) 3
residual sets (3) 3
rotund norms (3) 3
set (3) 3
sigma-fragmentability (3) 3
smooth norms (3) 3
subspaces (3) 3
theorem (3) 3
theoretical, mathematical and computational physics (3) 3
tree (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Functional Analysis, ISSN 0022-1236, 08/2018, Volume 275, Issue 3, pp. 559 - 576
In this paper we define the concept of a near-infinity concentrated norm on a Banach space X with a boundedly complete Schauder basis. When ‖⋅‖ is such a norm,... 
Fixed point property | Nonexpansive mappings | Renorming theory | MATHEMATICS | BANACH-SPACES | L | EQUIVALENT NORMS
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 06/2018, Volume 230, pp. 13 - 23
We show that all Garling sequence spaces admit a renorming with respect to which their standard unit vector basis is 1-greedy. We also discuss some additional... 
Subsymmetric basis | Renorming | Sequence spaces | Greedy basis | Superreflexivity | Property (A) | Uniform convexity | MATHEMATICS | BANACH-SPACES | GREEDY BASES
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 12/2014, Volume 188, pp. 39 - 56
We study the problem of improving the greedy constant or the democracy constant of a basis of a Banach space by renorming. We prove that every Banach space... 
Renorming | Fundamental function | Democratic basis | Greedy basis | [formula omitted]-term approximation | M-term approximation | MATHEMATICS | ALGORITHM | m-term approximation
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2015, Volume 143, Issue 11, pp. 4845 - 4849
We show that if X are Banach spaces, where Y is a bounded linear operator such that T^*(Y^*) of X is separable and isomorphic to a polyhedral space. Some... 
Polytopes | Boundaries | Renormings | Polyhedral norms | MATHEMATICS | MATHEMATICS, APPLIED | boundaries | polytopes | renormings
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 350, Issue 2, pp. 708 - 722
We investigate non-separable Banach spaces whose norm-open sets are countable unions of sets closed in the weak topology and a narrower class of Banach spaces... 
Weak topology | Kadec renorming | formula omitted | Non-separable Banach space | Borel structure | Network | C (K)
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2017, Volume 454, Issue 2, pp. 1106 - 1113
It is unknown whether all renormings of c0 fail the fixed point property (FPP) or not. In this note we give a sufficient condition for a renorming of c0 to... 
Renorming | Fixed point theory | Nonexpansive mappings
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 05/2018, Volume 274, Issue 10, pp. 2906 - 2954
For each ordinal ξ, we define the notions of ξ-asymptotically uniformly smooth and w⁎–ξ-asymptotically uniformly convex operators. When ξ=0, these extend the... 
Renorming | Asplund operators | Operator ideals | Szlenk index
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 05/2019, Volume 276, Issue 10, pp. 3226 - 3260
Relatively recently it was proved that if Γ is an arbitrary set, then any equivalent norm on c0(Γ) can be approximated uniformly on bounded sets by polyhedral... 
Renorming | Polyhedrality | Approximation | Smoothness | MATHEMATICS | POLYHEDRAL APPROXIMATION | SMOOTH APPROXIMATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2020, Volume 487, Issue 1, p. 123963
In the first part of our paper, we show that ℓ∞ has a dense linear subspace which admits an equivalent real analytic norm. As a corollary, every separable... 
Smooth renorming | Partington's theorem | Analytic norm | Unconditional basis | Dense subspace | MATHEMATICS | MATHEMATICS, APPLIED | Mathematics - Functional Analysis
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2010, Volume 258, Issue 10, pp. 3452 - 3468
We consider a Banach space X endowed with a linear topology τ and a family of seminorms { R k ( ⋅ ) } which satisfy some special conditions. We define an... 
Fourier–Stieltjes algebra | Fixed point theory | Fourier algebras | Topology of convergence locally in measure | Nonexpansive mappings | Renorming theory | Fourier-Stieltjes algebra | MATHEMATICS | COMPACT | PROPERTY | SUBSPACES
Journal Article
JOURNAL OF FUNCTIONAL ANALYSIS, ISSN 0022-1236, 05/2018, Volume 274, Issue 10, pp. 2906 - 2954
For each ordinal xi, we define the notions of xi-asymptotically uniformly smooth and w*-xi-asymptotically uniformly convex operators. When xi = 0, these extend... 
Renorming | MATHEMATICS | Asplund operators | BANACH-SPACES | HULLS | Operator ideals | Szlenk index | RENORMINGS
Journal Article
Archiv der Mathematik, ISSN 1420-8938, 2018, Volume 112, Issue 3, pp. 269 - 281
We study the problem of totally smooth renormings of Banach spaces and provide such renormings for spaces which are weakly compactly generated. We also... 
46B04 | Totally smooth Banach space | ( a , B , c )-ideals | Renormings | 46B03 | Property U | 46B20 | Mathematics, general | Mathematics | (a, B, c)-ideals | MATHEMATICS | BANACH-SPACES | SHRINKING APPROXIMATIONS | SUBSPACES | POINTS | M-IDEALS | OPERATORS | GEOMETRY
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 479, Issue 1, pp. 608 - 620
A Banach space X has the so-called ball-covering property whenever its unit sphere can be covered by a countable collection of open balls that miss the origin.... 
Renorming | Separability | Norming subspaces | Ball-covering | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2010, Volume 362, Issue 2, pp. 534 - 541
For any k ∈ N, let P denote the natural projections on ℓ . Let | | | ṡ | | | be an equivalent norm of ℓ that satisfies all of the following four conditions:... 
Renorming | Fixed point property
Journal Article
PACIFIC JOURNAL OF MATHEMATICS, ISSN 0030-8730, 07/2019, Volume 301, Issue 1, pp. 31 - 54
Megrelishvili (2001) defines light groups of isomorphisms of a Banach space as the groups on which the weak and strong operator topologies coincide, and proves... 
MATHEMATICS | groups of isomorphisms of Banach spaces | isometry groups | invariant renormings | light groups | renormings of Banach spaces | LUR renormings | Functional Analysis | Mathematics
Journal Article
Topology and its applications, ISSN 0166-8641, 04/2020, p. 107211
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2019, Volume 371, Issue 3, pp. 1509 - 1546
We extend a precise renorming result of Godefroy, Kalton, and Lancien regarding asymptotically uniformly smooth norms of separable Banach spaces with Szlenk... 
MATHEMATICS | Asplund operators | renorming | WEAK-ASTERISK | asymptotic uniform convexity | asymptotic uniform smoothness | SZLENK INDEX
Journal Article
Studia Mathematica, ISSN 0039-3223, 2010, Volume 201, Issue 2, pp. 155 - 166
We show several characterizations of weakly compact sets in Banach spaces. Given a bounded closed convex set C of a Banach space X, the following statements... 
Renorming | Convexity | Banach space | Smoothness | WCG space | Weakly compact set | MATHEMATICS | renorming | smoothness | REFLEXIVITY | DIFFERENTIABILITY | NORMS | weakly compact set | CONVEX-FUNCTIONS | convexity
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 350, Issue 2, pp. 745 - 757
We prove that if K is a Gruenhage compact space then C ( K ) ∗ admits an equivalent, strictly convex dual norm. As a corollary, we show that if X is a Banach... 
Gruenhage space | Rotund | Strictly convex | Renorming theory | Perfect image | Norm | Tree | Continuous image | MATHEMATICS, APPLIED | SPACES | UNIFORMLY ROTUND NORMS | MATHEMATICS | TREES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.